Class-Preserving Coleman Automorphisms of Finite ATI-Groups

Jin Ke HAI, Zheng Xing LI

Acta Mathematica Sinica, Chinese Series ›› 2010, Vol. 53 ›› Issue (5) : 891-896.

PDF(394 KB)
PDF(394 KB)
Acta Mathematica Sinica, Chinese Series ›› 2010, Vol. 53 ›› Issue (5) : 891-896. DOI: 10.12386/A2010sxxb0099
Articles

Class-Preserving Coleman Automorphisms of Finite ATI-Groups

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2010, 53(5): 891-896 https://doi.org/10.12386/A2010sxxb0099

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(394 KB)

Accesses

Citation

Detail

Sections
Recommended

/